See Alike in...

Alike App

Browser

YassPills

699d

Hey hey, so I've been taking quetiapine for a few months and it's been really great, the only thing is that it makes it a bit hard to wake up for school in the morning, and i've already had issues with time management and being late constantly. Recently i've been feeling that some of my old symptoms have come back, so in the past couple of weeks i upped the dosage and started taking two pills. However, I already mentioned the drowsiness to my doctor, and she recommended lowering the dose, but I really don't want to because it has really helped me get my life together and I feel like I need to up the dose. I'm not sure what to do :[

    • WhatADay

      699d

      Yes seroquel and the generic quetiapine will definitely leave you will drowsy/groggy feelings for a while after. I take mine at night before bed and i always thought it to be a powerful drug when my doctor started me on half of the lowest dose! Can still consider lowering quetiapine dose to see how well it works for sleep and symptoms as lowering it will help you feel less drowsy/have less hard time waking up - and maybe you can get something else prescribed to take in the morning or take as needed while lowering the dose? These are just some ideas. Please believe you got options❣️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion